Works matching DE "INTEGRAL inequalities"
Results: 2138
A two-weight boundedness criterion and its applications.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 8, p. 1303, doi. 10.1142/S0219530524500180
- By:
- Publication type:
- Article
A Turán type inequality for rational functions with prescribed poles.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 4, p. 319, doi. 10.1007/s10474-005-0227-6
- By:
- Publication type:
- Article
New extensions of Hermite–Hadamard inequalities via generalized proportional fractional integral.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 2, p. 1, doi. 10.1002/num.22767
- By:
- Publication type:
- Article
On some generalized integral inequalities for functions whose second derivatives in absolute values are convex.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 2, p. 1, doi. 10.1002/num.22758
- By:
- Publication type:
- Article
Ostrowski type inequalities for multiplicatively P‐functions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 2, p. 1, doi. 10.1002/num.22724
- By:
- Publication type:
- Article
Some new integral inequalities associated with generalized proportional fractional operators.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 5, p. 1149, doi. 10.1002/num.22717
- By:
- Publication type:
- Article
Geometric trigonometrically convexity and better approximations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 6, p. 1830, doi. 10.1002/num.22506
- By:
- Publication type:
- Article
On refinements of some integral inequalities using improved power‐mean integral inequalities.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 6, p. 1555, doi. 10.1002/num.22491
- By:
- Publication type:
- Article
On the convergence of numerical integration as a finite matrix approximation to multiplication operator.
- Published in:
- Calcolo, 2023, v. 60, n. 2, p. 1, doi. 10.1007/s10092-023-00518-4
- By:
- Publication type:
- Article
Parabolic De Giorgi classes of order p and the Harnack inequality.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 26, n. 3, p. 379, doi. 10.1007/s00526-006-0022-4
- By:
- Publication type:
- Article
Integral curvature estimates for F-stable hypersurfaces.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 23, n. 4, p. 391, doi. 10.1007/s00526-004-0306-5
- By:
- Publication type:
- Article
Some improved Caffarelli-Kohn-Nirenberg inequalities.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 23, n. 3, p. 327, doi. 10.1007/s00526-004-0303-8
- By:
- Publication type:
- Article
Pointwise Inequalities for Elliptic Boundary Value Problems.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 4, p. 391, doi. 10.1007/s10958-015-2572-5
- By:
- Publication type:
- Article
On generalized Seiffert means.
- Published in:
- Aequationes Mathematicae, 2014, v. 87, n. 3, p. 325, doi. 10.1007/s00010-013-0191-0
- By:
- Publication type:
- Article
HERMITE-HADAMARD INEQUALITIES FOR EXPONENTIAL TYPE HARMONICALLY (α, s)<sub>h</sub>-CONVEX FUNCTIONS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2025, v. 14, n. 1, p. 473, doi. 10.22103/jmmr.2024.23617.1668
- By:
- Publication type:
- Article
On Safe Tractable Approximations of Chance-Constrained Linear Matrix Inequalities.
- Published in:
- Mathematics of Operations Research, 2009, v. 34, n. 1, p. 1, doi. 10.1287/moor.1080.0352
- By:
- Publication type:
- Article
A EDUCAÇÃO EM TEMPO INTEGRAL: ROMPENDO AS BARREIRAS DA SOCIEDADE.
- Published in:
- Revista Foco (Interdisciplinary Studies Journal), 2023, v. 16, n. 12, p. 1, doi. 10.54751/revistafoco.v16n12-149
- By:
- Publication type:
- Article
Climate Change and Inequality: Pushing the Boundaries of Judicialization.
- Published in:
- Revista Direito GV, 2024, v. 20, p. 1, doi. 10.1590/2317-6172202434
- By:
- Publication type:
- Article
SECOND-ORDER HARDY-TYPE INEQUALITY AND ITS APPLICATIONS.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2023, v. 177, n. 2, p. 237
- By:
- Publication type:
- Article
TRACE INEQUALITIES FOR FRACTIONAL INTEGRALS IN CENTRAL MORREY SPACES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2022, v. 176, n. 3, p. 447
- By:
- Publication type:
- Article
THE CONSISTENT ESTIMATES OF CHARLIER'S STATISTICAL STRUCTURES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2021, v. 175, n. 3, p. 411
- By:
- Publication type:
- Article
WEIGHTED INTEGRAL INEQUALITIES OF EULER-GRÜSS TYPE WITH APPLICATIONS.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2021, v. 175, n. 3, p. 401
- By:
- Publication type:
- Article
Estimates of the numerical radius utilizing various function properties.
- Published in:
- Turkish Journal of Mathematics, 2025, v. 49, n. 1, p. 49, doi. 10.55730/1300-0098.3573
- By:
- Publication type:
- Article
Inequalities involving general fractional integrals of p-convex functions.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 7, p. 2028, doi. 10.55730/1300-0098.3479
- By:
- Publication type:
- Article
Infinitely many positive solutions for an iterative system of conformable fractional order dynamic boundary value problems on time scales.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, p. 338, doi. 10.3906/mat-2103-117
- By:
- Publication type:
- Article
On the extension of Hermite–Hadamard type inequalities for coordinated convex mappings.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 6, p. 2731, doi. 10.3906/mat-2104-24
- By:
- Publication type:
- Article
Nonexistence of global solutions for a fractional system of strongly coupled integro-differential equations.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 6, p. 2715, doi. 10.3906/mat-1901-73
- By:
- Publication type:
- Article
The most important inequalities of m-convex functions.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 3, p. 625, doi. 10.3906/mat-1604-45
- By:
- Publication type:
- Article
On some new inequalities for convex functions.
- Published in:
- Turkish Journal of Mathematics, 2012, v. 36, n. 2, p. 245, doi. 10.3906/mat-1004-309
- By:
- Publication type:
- Article
New inequalities similar to Hardy-Hilbert's inequality.
- Published in:
- Turkish Journal of Mathematics, 2010, v. 34, n. 2, p. 153, doi. 10.3906/mat-0807-30
- By:
- Publication type:
- Article
Extremal Lagrangian submanifolds in a complex space form N<sup>n</sup> (4c).
- Published in:
- Turkish Journal of Mathematics, 2010, v. 34, n. 1, p. 129, doi. 10.3906/mat-0809-7
- By:
- Publication type:
- Article
A note on the lévy constant for continued fractions.
- Published in:
- Turkish Journal of Mathematics, 2009, v. 33, n. 4, p. 315, doi. 10.3906/mat-0803-12
- By:
- Publication type:
- Article
OPTIMAL GRONWALL LEMMAS.
- Published in:
- Fixed Point Theory, 2017, v. 18, n. 1, p. 293, doi. 10.24193/fpt-ro.2017.1.23
- By:
- Publication type:
- Article
Applications of the novel diamond alpha Hardy–Copson type dynamic inequalities to half linear difference equations.
- Published in:
- Journal of Difference Equations & Applications, 2022, v. 28, n. 4, p. 457, doi. 10.1080/10236198.2022.2042522
- By:
- Publication type:
- Article
FRACTIONAL HERMITE-HADAMARD TYPE INTEGRAL INEQUALITIES FOR FUNCTIONS WHOSE MODULUS OF THE MIXED DERIVATIVES ARE CO-ORDINATED EXTENDED (s<sub>1</sub>;m<sub>1</sub>)-(s<sub>2</sub>;m<sub>2</sub>)-PREINVEX.
- Published in:
- Real Analysis Exchange, 2019, v. 44, n. 2, p. 305, doi. 10.14321/realanalexch.44.2.0305
- By:
- Publication type:
- Article
AN EXTENSION OF THE HERMITE-HADAMARD INEQUALITY FOR CONVEX SYMMETRIZED FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2013, v. 38, n. 2, p. 467, doi. 10.14321/realanalexch.38.2.0467
- By:
- Publication type:
- Article
NEW GENERALIZATIONS OF AN INTEGRAL INEQUALITY.
- Published in:
- Real Analysis Exchange, 2008, v. 33, n. 2, p. 471, doi. 10.14321/realanalexch.33.2.0471
- By:
- Publication type:
- Article
WEIGHTED ORLICZ-TYPE INTEGRAL INEQUALITIES FOR THE HARDY OPERATOR.
- Published in:
- Real Analysis Exchange, 2006, v. 32, n. 2, p. 495
- By:
- Publication type:
- Article
h-STABILITY AND BOUNDEDNESS RESULTS FOR SOLUTIONS TO CERTAIN NONLINEAR PERTURBED SYSTEMS.
- Published in:
- Mathematics for Application, 2021, v. 10, n. 1, p. 9, doi. 10.13164/ma.2021.02
- By:
- Publication type:
- Article
A log-convex approach to Jensen-Mercer inequality.
- Published in:
- Journal of Linear & Topological Algebra, 2022, v. 11, n. 3, p. 169, doi. 10.30495/JLTA.2022.695231
- By:
- Publication type:
- Article
C-class functions on common fixed point theorems for weak contraction mapping of integral type in modular spaces.
- Published in:
- Journal of Linear & Topological Algebra, 2019, v. 8, n. 4, p. 265
- By:
- Publication type:
- Article
Novel Results based on Generalisation of some Integral Inequalities for Trigonometrically-P Function.
- Published in:
- Sakarya University Journal of Science (SAUJS) / Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 2020, v. 24, n. 4, p. 665, doi. 10.16984/saufenbilder.711507
- By:
- Publication type:
- Article
Some new inequalities for (α,m1,m2 )-GA convex functions.
- Published in:
- Sakarya University Journal of Science (SAUJS) / Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 2020, v. 24, n. 4, p. 652, doi. 10.16984/saufenbilder.699212
- By:
- Publication type:
- Article
On generalized fractional integral inequalities of Ostrowski type.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2021, v. 25, n. 1, p. 153, doi. 10.12697/acutm.2021.25.09
- By:
- Publication type:
- Article
Simpson's type inequalities for η-convex functions via k-Riemann-Liouville fractional integrals.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2019, v. 23, n. 2, p. 193, doi. 10.12697/ACUTM.2019.23.17
- By:
- Publication type:
- Article
Some new Hermite-Hadamard type inequalities for functions whose n<sup>th</sup> derivatives are convex.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2019, v. 23, n. 2, p. 163, doi. 10.12697/ACUTM.2019.23.15
- By:
- Publication type:
- Article
Fejér type integral inequalities related with geometrically-arithmetically convex functions with applications.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2019, v. 23, n. 1, p. 51, doi. 10.12697/ACUTM.2019.23.05
- By:
- Publication type:
- Article
Some Hermite-Hadamard and Ostrowski type inequalities for fractional integral operators with exponential kernel.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2019, v. 23, n. 1, p. 25, doi. 10.12697/ACUTM.2019.23.03
- By:
- Publication type:
- Article
New fractional integral inequalities associated with pathway operator.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2015, v. 19, n. 2, p. 121, doi. 10.12697/ACUTM.2015.19.11
- By:
- Publication type:
- Article
New integral results using Pólya--Szegö inequality.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2013, v. 17, n. 2, p. 171, doi. 10.12697/acutm.2013.17.15
- By:
- Publication type:
- Article